i had first shot a week ago and get second tomorrow. My knee has been very painful and it feels tight and swollen. I have needed pain medication all week. I can't take advil. Did any one else experience this ?
I believe this is a common side effect from the Orthovisc. Check with your doctor if any of these most common side effects persist or become bothersome when using Orthovisc:
Mild bruising, heat, redness, swelling, or pain at the injection site; temporary achy feeling; temporary knee inflammation.
The doctor can evaluate tomorrow. In the meantime, keep the knee elevated above your nose (as in a lieing down position).
I also just had my 2nd orthovisc knee injection. The first one was excrutiatinly painful. I was not expecting this and can tolerate pain at a very high level. I had mine in the morning & could not go to work that day. I kept elevated and iced. My 2nd, they decided to numb the entire inside of the knee (which hurt a little) and then did the orthovisc injection. This time, no pain to speak of, but quite a bit of swelling and some bruising. My 3rd one is next week. Will have it done the same way. I am hoping that I can keep knee surgery off for a couple of years as I cannot afford to take the time off necessary for recovery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2011 • 1 answer
Orthovisc - I have had knee replaements over the last several years. Both knee are always stiff and?
Posted 30 Jan 2013 • 1 answer
Posted 24 Feb 2014 • 1 answer
Posted 30 May 2015 • 1 answer
Posted 30 Oct 2015 • 0 answers